# SDR CALA9802193

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1, 2 Engine
- Stage of operation: TO
- Nature of condition: C, J
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 AND NR 2 ENGINES INGESTED ICE ON TAKEOFF FROM CLE AND ON ROTATION THE NR 1 ENGINE EPR FELL TO 1.1.  THE NR 1 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH ENGINES HAD FAN BLADE DAMAGE DUE TO THE IMPACT OF ICE INGESTION.  THE DAMAGED FAN BLADES WERE REMOVED AND REPLACED ON BOTH ENGINES.
